MAUDE Adverse Event Report: ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 14GA X 10CM

ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 14GA X 10CM
Model Number 765014100
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) peres mastologist reported what happened during the patient's breast biopsy, the needle bent after firing the pro-mag pistol and causing abnormal bleeding.The physician was scared, as this had never happened before.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.According to the product experience report, there was no sample to be returned.An images of the needle was provided by the customer confirming that the needle had bent.However, without the sample for investigation, a definite root cause cannot be identified and hence no corrective action can be implemented either.If new information becomes available in future a follow-up report will be submitted accordingly.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
PRO-MAG BIOPSY NEEDLE 14GA X 10CM
Common Device Name
PRO-MAG
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18253127
Report Number0001417485-2023-00010
Device Sequence Number12527647
Product Code KNW
UDI-Device Identifier00886333006861
UDI-Public(01)00886333006861(17)280101(10)11461566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number765014100
Device Lot Number11461566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer08/31/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown